| Model Number |
SY60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis; it was discarded.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is (b)(4).
Event or Problem Description
A non-health care professional reported that during cataract surgery with intraocular lens (iol) implantation, the iol was found defective.The iol is not available for return, it was scrapped.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).